# SDR DALA2024121811821

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,328 hours, 29,828 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6709 WHEN 2 LEFT ENTRY DOOR IS OPEN OVERHEAD ENTRY DOORS LIGHT NOT ILLUMINATING NO LEFT ENTRY DOOR EICAS MESSAGE. CORRECTIVE ACTION: ADJUSTED #2 LEFT ENTRY DOOR SENSOR IAW B757 AMM 52-11 ENTRY DOOR LIGHT ILLUM AND EICAS MESSAGE SHOWN. (6188690)
